HI I dont have persoal experence with tram but we have plenty of members who do and the horror story's to go with it tram is a funny drug it acts like a narcotic and also has an antidepressant in it coming off it can be a ruff road you will find out from other members
most say its worst then percs or vics I personally would not go on it
good luck and God bless Gnarly
my experience is that there are three main opiod receptors in the brain . tramadol will fill 2 of those. I just to acfound taking more toa chieve the same effect as oxy plus the wthdrawls are BADDDDD.. I stay away from them personally
Tram is awful. People think its not addicting and that's incorrect. Plus its worse than Peres to get off if. It does work different than other pills but issues are the same if not worse. Plus this drug can give you seizures if you CT from high dose
Ive had withdrawal from both Oxy and tram. Tram was by far the worst.
Hey Tom...i,ve just completed a short journal piece on a few of the outcomes of my experiences with Tramadol (its on my 3 days clean entry).......what would i say to anyone considering taking tram?......stay as far away from it as poss.....i,ve wd from different opiates....i,ve taken every opiate going and i clocked up more hospital admissions from tram than any other drug.....read my journal piece that i posted within the hour.....trams are a no go....this drug is EVIL
I was recently prescribed Tramadol for a badly broken rib. It is a 'weak' narcotic and offered little relief. I just gave up on them because the side effects were outweighing the benefits by a long shot. Ibuprofen and Tylenol are just as effective. Taking more than 300mg a day can cause seizures and prove fatal. Unfortunately i don't think we've heard the last of this drug while knowledge deficit looms rampant in medical circles. Are we living in a dream world to expect doctors to know what they are prescribing?
I'm in w/d from Tram right now....Day 5 (after 3 day taper and this is my 2nd day with NO pills).....even on it for 3 weeks the w/d has been absolutely insane. The thought of them makes me sick. My first w/d from them landed me in the ER. STAY AWAY!!
i switched from oxy's to tram for pain management. i felt like s!@t for 2 weeks, but i was really glad to get off oxy's... i didn't abuse tram like i did all the other opiates... i then got off of it by going on norco... and then quit that by taper... although i will say the headaches from tram can be quite bad.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.